# SDR A6WA201140742

- Difficulty date: August 8, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 19,184 hours, 18,142 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CANNOT BE OPENED FROM THE OUTSIDE.  HANDLE DOES NOT EXTEND.  CLEANED AND LUBED SERVICE DOOR OUTER HANDLE REF AMM 12-20-52.  OPS CHECKED GOOD DOOR HANDLE SHAFT WAS COMPLETELY DRY.
